Alert archive / Illinois / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 93, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 22, 2014, 6:01 PM CDT for Henderson County, McDonough County, Warren County, Illinois. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2014, 6:01 PM CDT (23:01 UTC)
- Expired
- Jun 22, 2014, 6:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Henderson County, IL, McDonough County, IL, Warren County, IL
The radar
The Quad Cities radar (KDVN), 112 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 6:03 PM CDT | TSTM WND DMG | Se Colchester, IL | A SPOTTER REPORTED 1 TO 3 INCH TREE LIMBS DOWN WITH HIS WEATHER STATION REPORTING A PEAK GUST OF 56 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 11:54 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.0 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 210 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 1176 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
545 WUUS53 KDVN 222301 SVRDVN ILC071-109-187-222345- /O.NEW.KDVN.SV.W.0093.140622T2301Z-140622T2345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 601 PM CDT SUN JUN 22 2014 THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN HENDERSON COUNTY IN WEST CENTRAL ILLINOIS... NORTHERN MCDONOUGH COUNTY IN WEST CENTRAL ILLINOIS... SOUTHERN WARREN COUNTY IN WEST CENTRAL ILLINOIS... * UNTIL 645 PM CDT * AT 558 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLANDINSVILLE...AND MOVING EAST AT 50 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... MACOMB...RARITAN...SCIOTA...WESTERN ILLINOIS UNIVERSITY...GOOD HOPE...BARDOLPH...BUSHNELL...LITTLE SWAN LAKE...NEW PHILADELPHIA... PRAIRIE CITY...MACOMB MUNICIPAL AIRPORT...SWAN CREEK... SCOTTSBURG...YOUNGSTOWN...WALNUT GROVE...GREENBUSH AND PRAIRIE CITY AIRPORT. OTHER LOCATIONS AFFECTED INCLUDE MCDONOUGH COUNTY FAIRGROUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 4071 9089 4075 9044 4046 9044 4041 9085 TIME...MOT...LOC 2301Z 255DEG 44KT 4054 9081 HAIL...<.75IN WIND...60MPH $$ SHEETS
3 follow-up statements
411
WWUS53 KDVN 222322
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
622 PM CDT SUN JUN 22 2014
ILC071-109-187-222345-
/O.CON.KDVN.SV.W.0093.000000T0000Z-140622T2345Z/
MCDONOUGH IL-WARREN IL-HENDERSON IL-
622 PM CDT SUN JUN 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
HENDERSON...SOUTHERN WARREN AND NORTHERN MCDONOUGH COUNTIES UNTIL 645
PM CDT...
AT 619 PM CDT...A LINE OF SEVERE STORMS EXTENDED ALONG A LINE FROM
NORTH OF SCIOTA THROUGH MACOMB TO NEAR INDUSTRY. THESE STORMS WERE
MOVING EAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
PRAIRIE CITY...GREENBUSH AND PRAIRIE CITY AIRPORT.
OTHER LOCATIONS AFFECTED INCLUDE MCDONOUGH COUNTY FAIRGROUNDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4053 9080 4069 9089 4071 9089 4071 9085
4075 9044 4061 9044 4046 9044 4045 9051
4042 9079
TIME...MOT...LOC 2320Z 255DEG 44KT 4060 9051
HAIL...<.75IN
WIND...70MPH
$$
SHEETS927
WWUS53 KDVN 222338
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
638 PM CDT SUN JUN 22 2014
ILC071-222348-
/O.CAN.KDVN.SV.W.0093.000000T0000Z-140622T2345Z/
HENDERSON IL-
638 PM CDT SUN JUN 22 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENDERSON COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4048 9053 4055 9059 4064 9066 4069 9075
4071 9074 4075 9044 4046 9044 4045 9052
TIME...MOT...LOC 2338Z 259DEG 29KT 4073 9064 4058 9047
4039 9038
$$
ILC109-187-222345-
/O.CON.KDVN.SV.W.0093.000000T0000Z-140622T2345Z/
MCDONOUGH IL-WARREN IL-
638 PM CDT SUN JUN 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WARREN AND NORTHEASTERN MCDONOUGH COUNTIES UNTIL 645 PM CDT...
AT 637 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ROSEVILLE TO BUSHNELL TO IPAVA...AND MOVING EAST AT 45
MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
LITTLE SWAN LAKE...PRAIRIE CITY...PRAIRIE CITY AIRPORT AND GREENBUSH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4048 9053 4055 9059 4064 9066 4069 9075
4071 9074 4075 9044 4046 9044 4045 9052
TIME...MOT...LOC 2338Z 259DEG 29KT 4073 9064 4058 9047
4039 9038
HAIL...<.75IN
WIND...70MPH
$$
SHEETS969
WWUS53 KDVN 222345
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
645 PM CDT SUN JUN 22 2014
ILC109-187-222353-
/O.EXP.KDVN.SV.W.0093.000000T0000Z-140622T2345Z/
MCDONOUGH IL-WARREN IL-
645 PM CDT SUN JUN 22 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WARREN AND
NORTHEASTERN MCDONOUGH COUNTIES WILL EXPIRE AT 645 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. HOWEVER...HEAVY RAIN AND WIND GUSTS OVER 45 MPH ARE
STILL POSSIBLE WITH THUNDERSTORMS SLOWLY EXITING SOUTHEAST WARREN
AND NORTHEASTERN MCDONOUGH COUNTIES.
LAT...LON 4048 9053 4055 9059 4064 9066 4069 9075
4071 9074 4075 9044 4046 9044 4045 9052
TIME...MOT...LOC 2343Z 259DEG 29KT 4074 9052 4059 9042
4040 9033
$$
SHEETSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:28 PM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jun 22, 3:28 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 328 PM CDT SUN JUN 22 2014 .SYNOPSIS... ISSUED AT 325 PM CDT SUN JUN 22 2014 MCS MOVING THROUGH THE CWA THIS AFTERNOON WITH SOME STRONG WINDS... ISOLATED SMALL HAIL AND HEAVY RAINS. AT 3 PM TEMPERATURES RANGED FROM THE MID 60S IN THE RAIN COOLED AIR TO THE MID 80S WHERE STORMS HAVE NOT ARRIVED. SBCAPES HAVE REALLY DROPPED OFF BEHIND THE LINE OF STORMS. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 325 PM CDT SUN JUN 22 2014 FORECAST FOCUS ON THUNDERSTORM CHANCES THROUGH MONDAY. TONIGHT...LINES OF THUNDERSTORMS SHOULD CONTINUE MOVING ACROSS THE CWA INTO THE EARLY EVENING HOURS. THE ACTIVITY SHOULD THEN WIND DOWN THE REMAINDER OF THE NIGHT AS THE MCS MOVES OFF TO OUR EAST. WILL MAINTAIN SMALL POPS OVERNIGHT BUT THE ATMOSPHERE WILL BE STABILIZED DUE TO THE STORMS THIS AFTERNOON...AND MODELS DO NOT INDICATE A STRONG RETURN FLOW OVERNIGHT. MINIMUM TEMPERATURES WILL BE IN THE 60S. MONDAY...WEAK COLD FRONT WILL MOVE ACROSS THE CWA BUT THE BETTER INSTABILITY WILL BE IN OUR SOUTHERN AND EASTERN COUNTIES. ONCE AGAIN SHEAR WILL BE WEAK AND I WILL HAVE 40-60 POPS AHEAD OF THE FRONT. DID NOT WANT TO GO HIGHER POPS DUE TO SOME OF THE MODELS ARE ACTUALLY DRY FOR MONDAY AND ARE HAVING TIMING ISSUES. SO WILL DEPEND ON THE EXACT TIMING OF THE FRONT AND AMOUNT OF INSTABILITY. THE SEVERE THREAT APPEARS LOW. HIGH TEMPERATURES WILL BE IN THE LOWER TO MID 80S. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 325 PM CDT SUN JUN 22 2014 INITIAL FORECAST FOCUS IN THE EXTENDED IS WALKING OUT PCPN CHANCES MONDAY NIGHT...WITH COLD FRONT PASSAGE. SLIGHTLY COOLER AND LESS HUMID CONDITIONS TUE-WED BEFORE RETURN TO MORE SUMMER-LIKE CONDITIONS BY THE END OF THE WEEK. MONDAY NIGHT...WEAK COLD FRONT TO BE ALONG OR JUST EAST OF MS RVR WITH SHORTWAVE TROF SLIDING EAST OVER MISSOURI. BEST POPS WILL BE IN THE SOUTHEAST THIRD OF THE CWA...WHERE BETTER FORCING WILL BE SEEN AHEAD OF THE FRONT. QPF AMOUNTS TO BE LIGHT...UNDER A TENTH OF AN INCH BY SUNRISE TUESDAY. THE LATEST GFS RUN APPEARS TO BE THE OUTLIER DURING THIS PERIOD...WITH A MUCH STRONGER WAVE AND SURFACE LOW PUSHING EAST INTO SOUTHERN ILLINOIS. IF THIS MODEL WOULD VERIFY...THEN POPS MAY NEED TO BE RAISED MORE IN THE SOUTHEAST. FOR NOW WILL IGNORE THE GFS SOLUTION. TUESDAY-TUESDAY NIGHT...SUBSIDENCE BEHIND THE FRONT TO BRING MOSTLY SUNNY SKIES AND LESS HUMID CONDITIONS TO THE CWA. HIGHS TO GENERALLY BE IN THE LOWER 80S AND LOWS IN THE LOWER 60S. WEDNESDAY-THURSDAY...MODELS BEGIN TO DIVERGE WITH OVERALL PLACEMENT OF SHORTWAVES IN THE PLAINS. FORECAST CONFIDENCE IS TOO LOW ON WHERE THESE WILL TRACK AND IMPACT THE AREA AT THIS TIME. FOR NOW...WILL GO WITH LOW END CHANCE POPS FOR THUNDERSTORMS EACH DAY. ALL MODELS HOWEVER...DO SHOW SHEAR PROFILES TOO WEAK FOR ANY SEVERE STORM ATTIM DURING THIS TIME FRAME. SO IF STORMS DO DEVELOP...THEY WILL BE BELOW SEVERE LIMITS. HIGHS WILL BE IN THE UPR 70S/LOW 80S EACH DAY WITH LOWS IN THE 60S. FRIDAY-SUNDAY...UPPER AIR PATTERN TO RETURN TO AN ACTIVE SOUTHWEST FLOW WITH SEVERAL SHORTWAVES LIFTING NORTHEAST INTO THE UPPER PLAINS. WARM FRONT TO LIFT NORTH OVER THE REGION INTO WISCONSIN AND S. MINNESOTA BY SATURDAY. BEHIND THIS FRONT...AN INCREASE IN TEMPS AND HUMIDITY IS EXPECTED EACH DAY WITH DEWPOINTS IN THE 70S. MODEL CONSENSUS HAS LOW END CHANCE POPS FRI/SAT AND WILL LEAVE IN FORECAST FOR NOW UNTIL MODELS COME INTO BETTER AGREEMENT IN TRACK AND TIMING OF THESE WAVES. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 325 PM CDT SUN JUN 22 2014 VFR CONDS THROUGH THIS TAF CYCLE BUT MVFR/BRIEF IFR CONDS IN THUNDERSTORMS. SCATTERED TO LINES OF THUNDERSTORMS THIS AFTERNOON THEN ONLY A SMALL CHANCE OF THUNDERSTORMS OVERNIGHT INTO MONDAY MORNING. STORMS SHOULD INCREASE AGAIN MONDAY AFTERNOON AHEAD OF A WEAK COLD FRONT. SOUTH WINDS LESS THAN 10 KNOTS THIS AFTERNOON BUT HIGHER IN THUNDERSTORMS. SOUTH TO SOUTHWEST WINDS TONIGHT THEN BECOMING WEST TO NORTHWEST BEHIND THE FRONT ON MONDAY. WIND SPEEDS SHOULD BE LESS THAN 10 KNOTS BUT HIGHER IN THE STORMS. && .HYDROLOGY... ISSUED AT 325 PM CDT SUN JUN 22 2014 AREA RIVERS MAINLY NORTH OF I-80...AS WELL AS THE MAINSTEM MISSISSIPPI RIVER WILL CONTINUE TO RISE DURING THE NEXT SEVERAL DAYS IN RESPONSE TO RECENT HEAVY RAINFALL. RADAR ESTIMATES FROM THE RAINS THIS AFTERNOON ALREADY SHOW ESTIMATED AMOUNTS OF 0.75 INCHES TO 2 INCHES OF RAIN SINCE 8AM THIS MORNING ACROSS THE NW QUARTER OF THE CWA...WITH BENTON COUNTY SEEING THE HIGHEST RADAR ESTIMATES. THIS RAINFALL WILL LIKELY RESULT IN ADDITIONAL RUNOFF AND SUBSEQUENT RISES ON THE CEDAR...WAPSI...AND IOWA RIVERS. THE RIVER SITES THAT ARE CURRENTLY UNDER A WARNING ARE FORECAST TO SEE MINOR TO MODERATE FLOODING...WITH THE EXCEPTION OF THE MISSISSIPPI RIVER AT BURLINGTON...CEDAR RIVER AT CEDAR RAPIDS...AND THE WAPSIPINICON RIVER AT DE WITT...WHERE MAJOR FLOODING IS FORECAST. THOSE WITH INTERESTS ON AREA RIVERS OR WHO WOULD BE IMPACTED BY HIGH WATER LEVELS SHOULD PAY VERY CLOSE ATTENTION THE NEXT COUPLE OF DAYS. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...HAASE SHORT TERM...HAASE LONG TERM...GROSS AVIATION...HAASE HYDROLOGY...GROSS
Hazardous weather outlook, Jun 22, 11:40 AM CDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1140 AM CDT SUN JUN 22 2014 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-231645- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 1140 AM CDT SUN JUN 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THE ENTIRE OUTLOOK AREA THIS AFTERNOON INTO EARLY THIS EVENING. THUNDERSTORMS ARE EXPECTED TO INCREASE IN INTENSITY AND COVERAGE THIS AFTERNOON WITH DAMAGING WINDS OF 60 TO 70 MPH. ISOLATED LARGE HAIL IS ALSO EXPECTED. THUNDERSTORMS SHOULD BECOME MORE WIDESPREAD TONIGHT. RAINFALL WILL BE HEAVY AT TIMES AND MAY CAUSE ISOLATED FLOODING CONCERNS...PARTICULARLY IN AREAS THAT RECEIVED SEVERAL INCHES OF RAIN IN THE LAST WEEK. AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE LIKELY OVER THE OUTLOOK AREA MONDAY INTO MONDAY EVENING. THE MAIN RISK WILL BE HEAVY RAINFALL AND FLASH FLOODING ESPECIALLY IN AREAS WHERE THE GROUND IS SATURATED FROM RECENT HEAVY RAIN. THUNDERSTORM CHANCES WILL RETURN FOR THE LATTER HALF OF THE WEEK INTO NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON ACROSS THE ENTIRE OUTLOOK AREA. HAASE
In the hours before
Local storm report, Jun 22, 5:29 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
529 PM CDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND DMG KAHOKA 40.42N 91.72W
06/22/2014 CLARK MO LAW ENFORCEMENT
TREE LIMBS DOWN AND A BRANCH WENT THROUGH THE ROOF OF A
TRAILER HOME.
&&
HAASELocal storm report, Jun 22, 5:32 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
532 PM CDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG NW KAHOKA 40.43N 91.73W
06/22/2014 CLARK MO TRAINED SPOTTER
1 TO 2 INCH LIMBS DOWN ACROSS THE STREET.
&&
DCLocal storm report, Jun 22, 5:33 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
533 PM CDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 3 WSW KEOKUK 40.40N 91.45W
06/22/2014 E0.25 INCH LEE IA TRAINED SPOTTER
&&
DCLocal storm report, Jun 22, 5:45 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
545 PM CDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM TSTM WND DMG 4 NNW CARTHAGE 40.47N 91.17W
06/22/2014 HANCOCK IL TRAINED SPOTTER
TREE BRANCHES OF AN UNKNOWN DIAMETER WERE REPORTED DOWN.
HEAVY RAIN WAS ALSO FALLING.
&&
DCLocal storm report, Jun 22, 5:49 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
549 PM CDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM TSTM WND DMG HAMILTON 40.39N 91.36W
06/22/2014 HANCOCK IL LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
&&
HAASELocal storm report, Jun 22, 6:00 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
600 PM CDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG FORT MADISON 40.62N 91.35W
06/22/2014 LEE IA 911 CALL CENTER
NUMEROUS REPORTS OF TREES DOWN ACROSS THE COUNTY.
&&
DCThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 11:03 AM CDT | River Flood Warning | DVN | Rock Island | 24 days |
| Jun 22, 11:03 AM CDT | River Flood Warning | DVN | Hancock | 28 days |
| Jun 22, 5:35 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, Henderson, McDonough | 40 min |
| Jun 22, 6:14 PM CDT | Severe Thunderstorm Warning | DVN | McDonough | 33 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.